RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 2, Pages 390–406 (Mi tvp537)  

This article is cited in 9 scientific papers (total in 9 papers)

Summaries of papers presented at the meetings of the probability and statistics section of the Moscow Mathematical Society (September–December 1964)




Full text: PDF file (1205 kB)

English version:
Theory of Probability and its Applications, 1965, 10:2, 357–373


Citation: “Summaries of papers presented at the meetings of the probability and statistics section of the Moscow Mathematical Society (September–December 1964)”, Teor. Veroyatnost. i Primenen., 10:2 (1965), 390–406; Theory Probab. Appl., 10:2 (1965), 357–373

Citation in format AMSBIB
\Bibitem{1}
\paper Summaries of papers presented at the meetings of the probability and statistics section of the Moscow Mathematical Society (September--December~1964)
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 2
\pages 390--406
\mathnet{http://mi.mathnet.ru/tvp537}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 2
\pages 357--373
\crossref{https://doi.org/10.1137/1110045}


Linking options:
  • http://mi.mathnet.ru/eng/tvp537
  • http://mi.mathnet.ru/eng/tvp/v10/i2/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. L. Rozovskii, “On stochastic partial differential equations”, Math. USSR-Sb., 25:2 (1975), 295–322  mathnet  crossref  mathscinet  zmath
    2. N. V. Krylov, B. L. Rozovskii, “Stochastic partial differential equations and diffusion processes”, Russian Math. Surveys, 37:6 (1982), 81–105  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. I. Trofimov, “An implicit function theorem for semimartingales and an application”, Russian Math. Surveys, 38:2 (1983), 196–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. N. Shiryaev, M. Yor, “On the problem of stochastic integral representations of functionals of the Brownian motion. I”, Theory Probab. Appl., 48:2 (2004), 304–313  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. E. V. Karachanskaya, “The generalized Itô–Venttsel' formula in the case of a noncentered Poisson measure, a stochastic first integral, and a first integral”, Siberian Adv. Math., 25:3 (2015), 191–205  mathnet  crossref  mathscinet
    6. V. A. Dubko, E. V. Karachanskaya, “Stokhasticheskie pervye integraly, yadra integralnykh invariantov i uravneniya Kolmogorova”, Dalnevost. matem. zhurn., 14:2 (2014), 200–216  mathnet
    7. E. V. Karachanskaya, “A “direct” method to prove the generalized Itô–Venttsel' formula for a generalized stochastic differential equation”, Siberian Adv. Math., 26:1 (2016), 17–29  mathnet  crossref  crossref  mathscinet  elib
    8. St. Petersburg Math. J., 27:3 (2016), 461–479  mathnet  crossref  mathscinet  isi  elib
    9. Lototsky S., Rozovsky B., “Stochastic Partial Differential Equations”, Stochastic Partial Differential Equations, Universitext, Springer, 2017, 1–508  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:149
    Full text:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021